# SDR SWAA070232

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 46,430 hours, 40,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  INSTALLED EVAC SLIDE PER MM.
